# SDR QMLA2011040311044

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N969ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 4,777 hours, 16,736 cycles
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Lt Oil Cooler
- Part time: 19 hours
- Component: Oil Cooler
- Component part number: L792M3004103
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING GROUND RUN, THE PILOT OBSERVED THE NR 1 ENGINE OIL TEMP WAS ELEVATED.  UPON ARRIVING BACK TO DEPARTURE, IT WAS FOUND THAT THE LT OIL COOLER BLOWER WAS NOT TURNING WHILE ROTATING THE MGB.  MECHANIC CONFIRMED DISCREPENCY.  NO METAL FOUND IN MGB OIL FILTER AND ONLY VERY SMALL FUZZ FOUND ON MGB CHIP PLUG.  DUE TO THIS BEING THE THIRD OIL COOLER BLOWER SHAFT SHEER IN A 6 WEEK TIME LINE THE MFG WAS CONSULTED.   MGB CHANGE IS IN PROGRESS.
